News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Rheumatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Rheumatology Answers List

Forum Name: Rheumatology Topics

Question: getting tired of the aches


 JuliH - Fri Aug 20, 2004 9:35 pm

I am wondering about this condition I have had going on for a long time now (over 3 years) I get a very sore chest on the left side with tight muscles down the left arm and hand, my neck is sore, headaches, upset stomach, it is frustrating. I have had a number of ECG's and a stress test, blood tests, they all show up ok. I have had my nerve reactions tested on the left side, a cat scan on the skull and even x-rays. Other than scoliosis (minor) of the spine and some muscle spasms they tests all have turned out ok. I am concerned it is heart related. I do suffer from PAD/GAD and have since 1990. I am at wits end, the pain leads me to think heart, the stress of that makes the aches worse, and so on. I have told my doctor about the fear of the heart but he says that the tests are ok so far. any ideas or suggestions? I just want to feel normal again.
 alisonm - Sun Aug 22, 2004 9:10 pm

Do you have wide spread aches and pains or just localized to the above mentioned areas?
 JuliH - Mon Aug 23, 2004 9:44 am

The pain is mostly localized to the mentioned areas. My lower back does give me some trouble, but is very minor. I have been trying yoga and swimming lately to try and loosen things up a bit, don't know if it's doing much but at least I feel like I am making attempts.
 Dr. Yasser Mokhtar - Mon Aug 23, 2004 10:49 pm

User avatar Dear Juli,

i don't think that this pain is caused by a heart attack because of the pain characteristics in addition to the absence of risk factors of coronary disease in your profile. A sore neck can give rise to symptoms including chest pain that mimic chest pain of cardiac origin.

You might have one of the chronic pain syndromes and you might need to be on pain relievers such as narcotics and/or others chronically.

Thank you very much for using our website http://doctorslounge.com and i hope that this information helped.

Yasser Mokhtar, M.D.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here